# SDR P5CA2015060900048

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 5,930 hours, 1,595 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 6138
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CANT START, ZERO RPM,  BITE-STARTER MESSAGE.   R & R APU STARTER MOTOR, C/W BITE TEST IAW AMM 49-61-05, TEST OK, C/W APU STARING TEST MM 49-11-00, OPS CHECKED NORMAL.
